RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2015, Volume 182, Number 2, Pages 350–364 (Mi tmf8775)  

This article is cited in 1 scientific paper (total in 1 paper)

Bigravity in Hamiltonian formalism: The tetrad approach

V. O. Soloviev

Institute for High Energy Physics, National Research Center "Kurchatov Institute," Protvino, Moscow Oblast, Russia

Abstract: We use the tetrad formalism to calculate a matrix square root occurring in the de Rham–Gabadadze–Tolley potential. In the minimal case, we obtain the constraints and their algebra. We show that the number of gravitational degrees of freedom corresponds to the massless and massive gravity fields. The Boulware–Deser ghost is eliminated because of two second-class constraints.

Keywords: bigravity, bimetric gravity, Hamiltonian formalism, massive gravity, theory gravity

DOI: https://doi.org/10.4213/tmf8775

Full text: PDF file (410 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2015, 182:2, 294–307

Bibliographic databases:

Received: 01.08.2014

Citation: V. O. Soloviev, “Bigravity in Hamiltonian formalism: The tetrad approach”, TMF, 182:2 (2015), 350–364; Theoret. and Math. Phys., 182:2 (2015), 294–307

Citation in format AMSBIB
\Bibitem{Sol15}
\by V.~O.~Soloviev
\paper Bigravity in Hamiltonian formalism: The~tetrad approach
\jour TMF
\yr 2015
\vol 182
\issue 2
\pages 350--364
\mathnet{http://mi.mathnet.ru/tmf8775}
\crossref{https://doi.org/10.4213/tmf8775}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3370585}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2015TMP...182..294S}
\elib{http://elibrary.ru/item.asp?id=23421721}
\transl
\jour Theoret. and Math. Phys.
\yr 2015
\vol 182
\issue 2
\pages 294--307
\crossref{https://doi.org/10.1007/s11232-015-0263-5}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000350668000010}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84924390460}


Linking options:
  • http://mi.mathnet.ru/eng/tmf8775
  • https://doi.org/10.4213/tmf8775
  • http://mi.mathnet.ru/eng/tmf/v182/i2/p350

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. O. Soloviev, “Hamiltonian cosmology of bigravity”, Phys. Part. Nuclei, 48:2 (2017), 287–308  crossref  isi  scopus
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:200
    Full text:55
    References:33
    First page:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020